Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 124843, 1 page
http://dx.doi.org/10.1155/2014/124843
Editorial

Complex Differences and Difference Equations

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea

Received 12 August 2014; Accepted 12 August 2014; Published 22 December 2014

Copyright © 2014 Zong-Xuan Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.